# SDR SWIA202162157

- Difficulty date: September 9, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD SEAT TRACK APPROX. FS 830- 977 RBL9 HAS CORROSION AS MARKED     (C-CHECK RO 10/30/2021)   INSTALLED NEW SEAT TRACK AT RBL9 BETWEEN FS 830 AND FS 977. REF CRJ700 AMM 53-00-49-400-801-A03 PARAGRAPH 4.C. CALIBRATED TOOL TUC9564 CAL DUE 30-NOV-21
